Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Bexxs

Help -- Breaking out on Accutane?

Recommended Posts

I am just finishing up my second month on Accutane (Claravis). My first month I was on 40mg once a day and the second month, my doctor still had me on 40 mg but every third day, I was taking it twice. However, I started getting bad rashes and my lips were becoming raw so I went back in and they said to bring it back to my first month dosage (40mg once a day - and I now have my symptoms under control and better lotion and chap stick). I noticed results within the first 3 days of starting Accutane and it continued to improve and yes, I would get a pimple here and there which as A LOT less than normal. However, with in the past week, I started breaking out much like before starting Accutane. It's completely killing the self confidence I have started to build up since starting. Is this normal?

*On a side note, I did have a tonsillectomy about 4 weeks ago (approved both my dermatologist and surgeon) and I recently started eating more solid foods again. Basically I couldn't eat much at all this past month and I saw some articles online saying an empty stomach can reduce the effectiveness of the medication, but why am I just now getting breakouts instead of breaking out all month? 

Has anyone experienced this or had their doctors mention something about this? Unfortunately it's the weekend and my doctors office is closed and my 3 month appointment isn't until the following week.

Thank you!

Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×